# SDR YENA2021060800362

- Difficulty date: May 14, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 6809
- Aircraft time: 21,260 hours, 6,948 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2421, BOS-PBI. DURING SESCENT STRONG DIRTY SOCK SMELL ( PACKS ); REF DEFECT 3024536 ITEM 1, DURING CABIN ODOR T/S STEPS, FOUND NO SIGNS OF PACK 1 BEING SOURCE FOR ODOR EVENTS. APU FOUND TO BE SOURCE DUE TO OIL LEAKAGE FROM INTERNAL SYSTEMS. ECS DECON PERFORMED SACTISFACTORILY. NO ODOR NOTED AFTER DECON WITH BOTH PACKS.
